# SDR SWAA2013072418505

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936639V13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222YF OVER CENTER TANK S/M CRACKED.  R&R PANEL IAW SRM.
